Linear disjointness of polynomials

Abhyankar, Shreeram S. (1992) Linear disjointness of polynomials Proceedings of the American Mathematical Society, 116 (1). pp. 7-12. ISSN 0002-9939

PDF - Publisher Version

Official URL:

Related URL:


It is shown that any two bivariate polynomials can be made linearly disjoint by applying a linear transformation to one of the variables in one of the polynomials. From this it is deduced that the algebraic fundamental group of an affine line is closed relative to direct products.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
ID Code:116
Deposited On:17 Sep 2010 06:48
Last Modified:16 May 2016 11:23

Repository Staff Only: item control page